# SDR SWAA2019061333686

- Difficulty date: May 15, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5800
- Condition: Damaged
- Location: Bs 887-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER FLOOR BOARD 242TF FORWARD INBOARD CORNER DAMAGED, BETWEEN BS. 887 TO BS. 1016. / REPAIRED FLOOR BOARD  242TF IAW SRM.
